# SDR DHL2002806536

- Difficulty date: July 18, 2002
- Submitted: August 22, 2002
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- Aircraft time: 81,567 hours, 25,269 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 56434111
- Condition: Corroded
- Location: Lt Wing
- Part time: 81,567 hours, 25,269 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING T/E SKIN UPPER PANEL SHOWS POINTS OF CORROSION XW47.000 - XW75.312.  REMOVED CORROSION IAW SRM 57-1-8 PG 17-18, FOUND OUT OF LIMITS IAW SRM 57-2-0 PG 16.  REMOVED DAMAGED PANEL IAW SRM 51-3-0, INSTALLED NEW PANEL ON LT WING T/E UPPER SKIN IAW SRM 51-3-0 PAGE 1.
